Proceedings of the Japan Academy, Series A, Mathematical Sciences

A Note on Mikusiński's operational calculus

Kôsaku Yosida and Shûichi Okamoto

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 1 (1980), 1-3.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517026

Digital Object Identifier
doi:10.3792/pjaa.56.1

Mathematical Reviews number (MathSciNet)
MR562859

Zentralblatt MATH identifier
0447.44006

Citation

Yosida, Kôsaku; Okamoto, Shûichi. A Note on Mikusiński's operational calculus. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 1, 1--3. doi:10.3792/pjaa.56.1. https://projecteuclid.org/euclid.pja/1195517026


Export citation

References

  • [1] Jan Mikusinski: Operational Caluclus. Pergamon Press (1959).
  • [2] Shuichi Okamoto: A simplified derivation of Mikusinski's operational calculus. Proc. Japan Acad., 55A(1), 1-5 (1979).